MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP3012X
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one nc euphora rx ptca balloon catheter to treat a lesion.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that the catheter / delivery system deformed and kinked while the device was advancing into the vessel/across the lesion.The patient was reported to be alive with no injuries.
 
Additional Manufacturer Narrative
Excessive force was not used during delivery of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9719977
Report Number9612164-2020-00768
Device Sequence Number3270346
Product Code LOX
UDI-Device Identifier00643169395862
UDI-Public00643169395862
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Model NumberNCEUP3012X
Device Catalogue NumberNCEUP3012X
Device Lot Number218875102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1